cardiologist-icon
Took double dose of BP medication
My mother, bymistake took her BP medication in the afternoon. Her first dose was just 2 hours before she by mistake took this extra dose. As per prescription, she has to take a pill in the morning and the night. But she confused it to be her calcium med and took her 2nd dose in the afternoon Is there anything that needs to be done?. Is it an emergency?
453 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi..Nothing to worry about..get her some water with added salt..she should be fine.. check her BP twice daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, Nothing to worry. Just skip your evening dose and resume regular dose as it is from tomorrow morning Take care
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No just rest lie down for some time give some salt sugar lime . Monitor no if more than 90/60 nothing to worry Call if u need
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.